Alert archive / Arizona / Flash Flood Warnings in 2008

Flash Flood Warning 34, NWS Phoenix, AZ

August 26, 2008La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 26, 2008, 3:02 AM MST for La Paz County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2008, 3:02 AM MST (10:02 UTC)
Expired
Aug 26, 2008, 6:00 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Phoenix radar (KIWA), 179 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2008-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2008-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
2193 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 261002
FFWPSR
AZC012-261300-
/O.NEW.KPSR.FF.W.0034.080826T1002Z-080826T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
302 AM MST TUE AUG 26 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 600 AM MST

* AT 258 AM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM EARLIER HEAVY RAINFALL ACROSS EASTERN LA PAZ COUNTY. 
SPECIFICALLY CENTENNIAL WASH CONTINUES TO FLOW AT HIGH RATES AND IS 
CAUSING FLOODING ON THE NORTHERN EDGE OF WENDEN WHERE THE WASH 
INTERSECTS HIGHWAY 60.

* LITTLE ADDITIONAL RAIN IS EXPECTED THIS MORNING THOUGH FLOODING 
WILL CONTINUE AS WATER CONTINUES TO DRAIN INTO CENTENNIAL WASH. 
RECENT STREAM GAGE DATA INDICATE THAT THE WASH HAS BEGUN TO SLOWLY 
RECEDE BUT IS CURRENTLY FLOWING NEAR SIX THOUSAND CUBIC FEET PER 
SECOND WITH A STAGE OF OVER FOUR FEET.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3395 11343 3386 11339 3376 11354 3372 11346
      3369 11354 3378 11365

$$

INIGUEZ
1 follow-up statement
000 
WGUS75 KPSR 261258
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
558 AM MST TUE AUG 26 2008

AZC012-261300-
/O.CON.KPSR.FF.W.0034.000000T0000Z-080826T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
558 AM MST TUE AUG 26 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM MST FOR EAST
CENTRAL LA PAZ COUNTY...

AT 547 AM MST...STREAM GAGE DATA CONTINUE TO INDICATE THAT FLOODING 
WAS OCCURRING ALONG CENTENNIAL WASH NEAR WENDEN. WATER LEVELS WILL 
CONTINUE TO SLOWLY FALL OVER THE NEXT SEVERAL HOURS AS RAINWATER 
CONTINUES TO DRAIN INTO THE CENTENNIAL WASH. LITTLE TO NO ADDITIONAL 
RAINFALL IS EXPECTED THROUGH THE MORNING HOURS. AS THE FLASH 
FLOODING IS COMING TO AN END THE FLASH FLOOD WARNING WILL BE ALLOWED 
TO EXPIRE.

HOWEVER A FLOOD WARNING DOES REMAIN IN EFFECT FOR LA PAZ COUNTY... 
INCLUDING WENDEN...UNTIL 1030AM. A FLOOD WARNING MEANS THAT FLOODING 
IS IMMINENT OR HAS BEEN REPORTED AS HAS BEEN THE CASE IN WENDEN. 
STREAM FALLS WILL BE SLOW. ALL INTERESTED PARTIES SHOULD TAKE 
NECESSARY PRECAUTIONS IMMEDIATELY.

LAT...LON 3395 11343 3386 11339 3376 11354 3372 11346
      3369 11354 3378 11365

$$

INIGUEZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:45 PM MST, 5 hours 17 minutes earlier.

Area forecast discussion, Aug 25, 9:45 PM MST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
945 PM MST MON AUG 25 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

&&

.SYNOPSIS...
ABUNDANT MOISTURE FROM TROPICAL STORM JULIO WILL CONTINUE TO STREAM
INTO THE DESERT SOUTHWEST OVER THE NEXT COUPLE OF DAYS...PRODUCING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTH-CENTRAL
ARIZONA AND SOUTHEAST CALIFORNIA THIS EVENING...AND AGAIN TUESDAY.
THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL AND STRONG GUSTY OUTFLOW WINDS. THIS COOLER...MOIST PATTERN
WILL CONTINUE INTO WEDNESDAY FOR CONTINUED THREAT OF THUNDERSTORMS.
MOISTURE AND STORM COVERAGE BEGIN TO WANE AND TEMPERATURES WARM
SLIGHTLY THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...
VERY ACTIVE NIGHT CONVECTIVELY SPEAKING...AS THE MONSOON IS IN FULL
SWING. UPPER LEVEL SHORT WAVE TROF IS CURRENTLY PASSING BY TO OUR
NORTH...SUPPLYING DYAMICAL LIFT...AND TS JULIO CONTINUES TO MOVE
NORTH UP THE GULF OF CA SUPPLYING MOISTURE INTO OUR DESERTS. PWAT
VALUE AT PHOENIX THIS AFTERNOON WAS UP TO 1.8 INCHES...AND SURFACE
DEWPOINTS OVER THE LOWER DESERTS THIS EVENING RANGED FROM THE MID
60S TO LOW 70S MOST PLACES. DYNAMICS PLUS MOISTURE PLUS OROGRAPHICS
HAVE COMBINED TO PRODUCE SCT TO NUMEROUS SHOWERS AND
THUNDERSTORMS...MANY WITH HEAVY RAINFALL. FLOODING HAS OCCURRED THIS
AFTERNOON AND EVENING FROM JOSHUA TREE NP EAST THROUGH SRN GILA
COUNTY. WATER RESCUES WERE NEEDED IN LAVEEN EARLIER. HEAVY RAIN AND
FLOODING HAS IMPACTED MUCH OF LA PAZ COUNTY...IN THE PARKER
AREA...AS WELL AS PORTIONS OF NORTHERN MARICOPA COUNTY. NUMEROUS
SEVERE THUNDERSTORM AND FLASH FLOOD WARNINGS HAVE BEEN ISSUED ACROSS
THE CWA LAST 6 HOURS...AS WELL AS SMALL STREAM FLOOD ADVISORIES. AT
8 PM ANOTHER LINE OF STORMS DEVELOPED ACROSS THE NRN CWA...FROM LA
PAZ COUNTY EASTWARD INTO SRN GILA COUNTY...AND THIS LINE LIKELY WAS
SPURRED BY OUTFLOWS MOVING SOUTH OUT OF MOHAVE/YAVAPAI COUNTIES. THE
LINE HAS MOVED SOUTH OVER THE PAST HOUR AND SCT/NMRS SHOWERS AND
TSTMS WILL CONTINUE OVER MUCH OF THE CWA THROUGH AT LEAST MIDNIGHT.
HAVE UPDATED FORECASTS TO RAISE POPS ACROSS MUCH OF THE CWA THIS
EVENING...AND RAISED POPS AFTER MIDNIGHT INTO THE CHANCE CATEGORY
FOR SOUTH-CENTRAL AZ. FORECASTS LOOK TO BE IN DECENT SHAPE ATTM.
REST OF THE DISCUSSION IS FROM PREVIOUS DAY SHIFT.

.PREVIOUS DISCUSSION...
THE INFLUX OF LOW TO MID-LEVEL MOISTURE FROM TROPICAL STORM JULIO
AND A GOOD AMOUNT OF SURFACE INSOLATION AND HEATING OVER THE CENTRAL
DESERTS HAS FACILITATED AN EARLY START TO CONVECTION...MAINLY OVER
NORTHWEST PINAL COUNTY AND THE HIGHER TERRAIN EAST OF PHOENIX. THE
HIGHER ELEVATIONS THROUGHOUT SOUTH-CENTRAL ARIZONA...LA PAZ COUNTY
AND EXTENDING INTO EASTERN RIVERSIDE COUNTY (INCLUDING JTNP)...THESE
AREAS WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAINFALL AMOUNTS
THAT COULD LEAD TO LOCALIZED FLASH FLOOD CONCERNS. ACROSS THE LOWER
DESERT ELEVATIONS...THERE IS STILL A SUBSTANTIAL DEPTH TO THE DRIER
SUBCLOUD LAYER WHICH IS FAVORABLE FOR STRONG DOWNBURST WINDS IN
EXCESS OF 50 MPH...AND ISOLATED SEVERE THUNDERSTORMS. BASED ON THE
PATTERN...PUT AREAL POP COVERAGE (ISOLATED TO SCATTERED) INTO THE
WEATHER GRIDS FOR MOST OF OUR CWA...INCLUDING JTNP...FOR THIS
AFTERNOON/EVENING.

WITH THE MOISTURE AND CONVECTIVE ACTIVITY...DAYTIME TEMPERATURES ARE
EXPECTED TO BE SEVERAL DEGREES COOLER TUESDAY. THE FORECAST BECOMES
A LITTLE TRICKIER...ESPECIALLY IF AIRMASS GETS WORKED OVER ON A
LARGE-SCALE BASIS TONIGHT. BASED ON THE TRACK OF T.S. JULIO AND
MOISTURE FLOW...KEPT CHANCE POPS GOING FOR ALL OUR AZ ZONES TUESDAY
AFTERNOON AND EVENING.

PREVIOUS DISCUSSION...
WEDNESDAY THRU FRIDAY SHOULD SEE A DEFINITE DOWNSWING IN ACTIVITY AS
A SOMEWHAT DRIER FLOW PREVAILS. HOWEVER...MODERATE ELY STEERING FLOW
WILL GIVE US PAUSE TO TOTALLY TAKE OUT MENTION OF PRECIP UNTIL ABOUT
FRIDAY WHEN AIRMASS APPEARS TO BE AT ITS DRIEST. WILL LEAVE SLIGHT
CHANCES GOING BY FRIDAY ONLY OVER HIGHER TERRAIN OF ZONE 24.

SATURDAY AND SUNDAY...MEDIUM RANGE MODELS...BOTH EURO AND GFS...ARE
STILL STRONGLY SUGGESTING ANOTHER UPSWING IN MOISTURE AND RESULTANT
CONVECTION DURING THE UPCOMING HOLIDAY WEEKEND. THIS IS THE RESULT
OF THE PROGS DEVELOPING A STRONG RETURN S/SELY FLOW AROUND W COAST
TROF AND SUBTROPICAL RIDGE SHIFTING TO OUR E. FOR NOW...WILL TWEAK
POPS UP A BIT ON SAT/SUNDAY AS A LEAD-IN...COULD BE INTERESTING.

&&

.AVIATION...
INCREASED MOISTURE IN PART DUE TO TS JULIO AND A GULF SURGE UP THE
LOWER CO RIVER..AND A PASSING UPPER LEVEL DISTURBANCE FROM THE WEST
ARE INDICATING THAT AN ACTIVE EVENING WILL CONTINUE FOR MOST OF THE
FORECAST AREA. THERE WILL BE AN INCREASING CHANCE FOR THUNDERSTORMS
OVER SOUTHCENTRAL AND SOUTHWEST ARIZONA THIS EVENING...INCLUDING THE
GREATER PHOENIX AREA. STORMS WILL BE HEAVY RAIN PRODUCERS...WITH
SOME BRIEF GUSTY WINDS...REDUCED VISIBILITIES...AND LOWER CIGS IN
THE VICINITY OF ANY CONVECTION. IN ADDITION...ABRUPT WIND SHIFTS
WITH GUSTS AROUND 40 KTS WILL BE POSSIBLE WITH ANY OUTFLOW
BOUNDARIES THAT OCCUR.

AS OF 7 PM...A NEW LINE OF THUNDERSTORMS DEVELOPED OVER FAR NORTHERN
MARICOPA COUNTY EXTENDED FROM GLADDEN THRU WICKENBURG...INTO ANTHEM
AND SEVEN SPRINGS. THE LINE WILL LIKELY CONTINUE TO PUSH SOUTH AND
IT IS POSSIBLE FOR STORMS FOR FORM ACROSS MUCH OF THE GREATER
PHOENIX AREA THRU 9 PM...AND STORMS MAY MOVE INTO KPHX AFTER 8 PM.
GOOD POSSIBILITY FOR GUSTY WINDS TO MOVE INTO KPHX/KIWA FROM THE
NORTH AFTER 8 PM...AND POSSIBLY EXCEED 25 MPH. OF COURSE...WITH
DEVELOPING CONVECTION WIND DIRECTIONS WILL BE VARIABLE AND VERY HARD
TO FORECAST OR TIME. WE HAVE ALREADY SEEN WINDS FROM A VARIETY OF
DIRECTIONS DURING THE AFTERNOON HOURS AT KPHX.

AT 7 PM STRONG STORMS HAD DEVELOPED OVER MUCH OF YUMA COUNTY...AND
SOME OF THESE MAY WORK THEIR WAY WESTWARD INTO KBLH/KYUM THIS
EVENING. GUSTY WINDS ABOVE 30 MPH FROM THE NE OR E ARE POSSIBLE THRU
9 PM...ALONG WITH SOME BLOWING DUST OR SAND. ACTIVITY WILL THEN
DECREASE OVERNIGHT...WITH A FEW LINGERING SHOWERS OR THUNDERSTORMS
STILL POSSIBLE. AREAS OF MID/UPPER LEVEL CLOUD DEBRIS WILL LIKELY
PERSIST THROUGH TUESDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
A RATHER SLIGHT DRYING AND WARMING TREND IS EXPECTED ACROSS THE
REGION WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST. TOWARD NEXT WEEKEND MOISTURE LEVELS AND PRECIPITATION
CHANCES WILL INCREASE AS A BROAD AREA OF LOW PRESSURE APPROACHES THE
WESTERN UNITED STATES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...CB/MEYERS/ESTLE
AVIATION...CB
FIRE WEATHER...INIGUEZ
Hazardous weather outlook, Aug 25, 6:17 AM MST, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
617 AM MST MON AUG 25 2008

AZZ020>028-CAZ030>033-260100-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
617 AM MST MON AUG 25 2008 /617 AM PDT MON AUG 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...
SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...
EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING
THE AFTERNOON AND EVENING HOURS ACROSS THE ENTIRE AREA. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 50 MPH...HEAVY
RAIN AND HAIL...WITH AREAS OF BLOWING DUST POSSIBLE IN THE DESERTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL CONTINUE TO BE A CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ACROSS THE AREA TUESDAY INTO THURSDAY...WITH
THE BEST CHANCES OVER THE HIGHER TERRAIN. AFTER A BRIEF LULL IN
THUNDERSTORM CHANCES ON FRIDAY...THE THREAT WILL INCREASE AGAIN BY
SATURDAY AND ESPECIALLY SUNDAY. AGAIN...STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAIN AND HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE

In the hours before

Local storm report, Aug 26, 1:45 AM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
145 AM MST TUE AUG 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      BOUSE                   33.92N 114.00W
08/26/2008                   LA PAZ             AZ   LAW ENFORCEMENT

            SWIFT WATER RESCUE ALONG HIGHWAY 72 MILE MARKER 31...NEAR
            BOUSE.

&&

INIGUEZ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:01 PM MSTFlash Flood WarningPSRLa Paz89 min
Aug 25, 5:04 PM MSTSevere Thunderstorm WarningPSRMaricopa56 min
Aug 25, 5:05 PM MSTSevere Thunderstorm WarningPSRLa Paz55 min
Aug 25, 5:38 PM MSTAreal Flood AdvisoryPSRGila, Maricopa51 min
Aug 25, 5:53 PM MSTSevere Thunderstorm WarningPSRMaricopa67 min
Aug 25, 5:58 PM MSTSevere Thunderstorm WarningPSRYuma47 min
Aug 25, 6:03 PM MSTFlash Flood WarningPSRMaricopa86 min
Aug 25, 6:59 PM MSTFlash Flood WarningPSRLa Paz, Yuma91 min
Aug 25, 7:12 PM MSTAreal Flood AdvisoryPSRMaricopa4 hr
Aug 25, 8:10 PM MSTSevere Thunderstorm WarningPSRLa Paz50 min
Aug 25, 8:35 PM MSTFlash Flood WarningPSRLa Paz85 min
Aug 25, 9:30 PM MSTSevere Thunderstorm WarningPSRLa Paz60 min
Aug 25, 9:57 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal108 min
Aug 25, 10:00 PM MSTFlash Flood WarningPSRLa Paz2 hr
Aug 25, 10:40 PM MSTAreal Flood AdvisoryPSRLa Paz6 hr
Aug 25, 10:42 PM MSTFlash Flood WarningPSRLa Paz, Maricopa4 hr
Aug 26, 1:25 AM MSTAreal Flood AdvisoryPSRMaricopa4 hr
Aug 26, 4:26 AM MSTAreal Flood WarningPSRLa Paz5 hr

Nearby

Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.